G-Prime and G-Primary G-Ideals on G-Schemes

Mitsuyasu Hashimoto, Mitsuhiro Miyazaki

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


Let G be a flat finite-type group scheme over a scheme S, and X a noetherian S-scheme on which G acts. We define and study G-prime and G-primary G-ideals on X and study their basic properties. In particular, we prove the existence of minimal G-primary decomposition and the well-definedness of G-associated G-prime G-ideals. We also prove a generalization of Matijevic-Roberts type theorem. In particular, we prove Matijevic-Roberts type theorem on graded rings for F-regular and F-rational properties.

Original languageEnglish
Pages (from-to)2254-2296
Number of pages43
JournalCommunications in Algebra
Issue number6
Publication statusPublished - May 2013
Externally publishedYes


  • G-associated G-prime G-ideal
  • G-primary G-ideal
  • G-prime G-ideal
  • Matijevic-Roberts type theorem

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'G-Prime and G-Primary G-Ideals on G-Schemes'. Together they form a unique fingerprint.

Cite this